Almost periodic solutions of differential equations with piecewise constant argument of generalized type

Download
2008-06-01
We consider the existence and stability of an almost periodic solution of the following hybrid system:

Citation Formats
M. Akhmet, “Almost periodic solutions of differential equations with piecewise constant argument of generalized type,” NONLINEAR ANALYSIS-HYBRID SYSTEMS, vol. 2, no. 2, pp. 456–467, 2008, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/47331.